Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Ask a Urologist   »  

Frequent urination and feeling of inadequate void. What could be the reason?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 614 Questions
When I urinate, I feel like there is still urine in my bladder but I can't go anymore. Five or ten minutes later I have to go again, then I feel better. This accurs even at bed time,which is why I try going to bed late around midnight, so I can sleep through the night. This has being accuring for the last six months. Help please!
Posted Tue, 19 Nov 2013 in Urinary and Bladder Problems
Answered by Dr. Manuel C See IV 1 hour later
Brief Answer:
You may have prostate symptoms.

Detailed Answer:
Good Day!

I believe you are suffering from urinary symptoms from the prostate gland. It is a small organ found below the urinary bladder and as men ages the prostate gland also grows thereby impeding urinary flow. Common symptoms would be a feeling of inadequate void, urinary frequency , weak stream and getting up at night to urinate (nocturia).

Good news is that prostate are usually treated medically 80% of the time with drugs that would relax the prostate and some drugs to decrease its size? But before treatment you may need to get a urinalysis and an ultrasound of the prostate to determine its size. It is also important to seek urology consult so the doctor can feel your prostate for any lumps and masses.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: WWW.WWWW.WW I would gladly help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor